Vol. 10, No. 7, 2016

Download this article
Download this article For screen
For printing
Recent Issues

Volume 13
Issue 8, 1765–1981
Issue 7, 1509–1763
Issue 6, 1243–1507
Issue 5, 995–1242
Issue 4, 749–993
Issue 3, 531–747
Issue 2, 251–530
Issue 1, 1–249

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editors' Interests
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
A fibered power theorem for pairs of log general type

Kenneth Ascher and Amos Turchet

Vol. 10 (2016), No. 7, 1581–1600
Abstract

Let f : (X,D) B be a stable family with log canonical general fiber. We prove that, after a birational modification of the base B˜ B, there is a morphism from a high fibered power of the family to a pair of log general type. If in addition the general fiber is openly canonical, then there is a morphism from a high fibered power of the original family to a pair openly of log general type.

Keywords
log general type, moduli of stable pairs, Lang–Vojta
Mathematical Subject Classification 2010
Primary: 14J10
Secondary: 14J29, 14E99, 14G05
Milestones
Received: 1 March 2016
Revised: 30 June 2016
Accepted: 31 July 2016
Published: 27 September 2016
Authors
Kenneth Ascher
Mathematics Department
Brown University
151 Thayer Street
Providence, RI 02912
United States
Amos Turchet
Mathematical Sciences
Chalmers University of Technology
Chalmers Tvärgata 3
SE-412 96 Gothenburg
Sweden